# SDR DALA2023081406603

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 71,320 hours, 28,311 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4892912) ON PREFLIGHT IN ANU FOUND ACCESS DOOR FOR HP EXTERNAL AIR MISSING. REMOVED HINGE REMNANTS REF B737 AMM 52-48(373750) PER ERA 611269-14 REV ORIG. C/W PERM. INST NEW ECS HIGH PRESSURE DOOR REF B737 AMM 52-48.
